Alert archive / Missouri / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Apr 13, 2022, 9:38 AM CDT for Barry County, Christian County, Stone County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2022, 9:38 AM CDT (14:38 UTC)
- Expired
- Apr 13, 2022, 1:18 PM CDT
- In force
- 4 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barry County, MO, Christian County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 10:41 AM CDT | FLOOD | 2 Wsw Highlandville, MO | REPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING. |
| Apr 13, 1:17 PM CDT | FLASH FLOOD | 3 W Highlandville, MO | EXCESSIVE RAINFALL CAUSED TORY CREEK TO FLOOD A SECTION OF TORY CREEK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 219 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 2.6 hours before the alert went out and 313 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -215 m²/s²
- 0-3 km storm-relative helicity
- 355 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
650
WGUS53 KSGF 131438
FFWSGF
MOC009-043-209-131830-
/O.NEW.KSGF.FF.W.0005.220413T1438Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
938 AM CDT Wed Apr 13 2022
The National Weather Service in Springfield has issued a
* Flash Flood Warning for...
East Central Barry County in southwestern Missouri...
Central Christian County in southwestern Missouri...
Central Stone County in southwestern Missouri...
* Until 130 PM CDT.
* At 938 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Nixa, Ozark, Highlandville, Crane, Reeds Spring, Galena, Shell
Knob and Mccord Bend.
This includes the following low water crossings...
Woods Fork at Woods Fork Road, Tin Can Hollow at Highway CC,
Silver Lake Branch at Highway U, Bull Creek at Center Road and
Tory Creek at Highway O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
3699 9310 3683 9314 3681 9319 3682 9324
3682 9326 3682 9331 3681 9330 3677 9331
3660 9360
FLASH FLOOD...RADAR INDICATED
$$
MMT2 follow-up statements
457
WGUS73 KSGF 131654
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
1154 AM CDT Wed Apr 13 2022
MOC009-043-209-131830-
/O.CON.KSGF.FF.W.0005.000000T0000Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Stone MO-
1154 AM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM CDT THIS
AFTERNOON FOR EAST CENTRAL BARRY, CENTRAL CHRISTIAN AND CENTRAL
STONE COUNTIES...
At 1154 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Nixa, Ozark, Highlandville, Crane, Reeds Spring, Galena, Shell
Knob and Mccord Bend.
This includes the following low water crossings...
Woods Fork at Woods Fork Road, Tin Can Hollow at Highway CC,
Silver Lake Branch at Highway U, Bull Creek at Center Road and
Tory Creek at Highway O.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Many flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
3699 9310 3683 9314 3681 9319 3682 9324
3682 9326 3682 9331 3681 9330 3677 9331
3660 9360
FLASH FLOOD...RADAR INDICATED
$$
MMT419
WGUS73 KSGF 131818
FFSSGF
Flash Flood Statement
National Weather Service Springfield MO
118 PM CDT Wed Apr 13 2022
MOC009-043-209-131828-
/O.CAN.KSGF.FF.W.0005.000000T0000Z-220413T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Barry MO-Christian MO-Stone MO-
118 PM CDT Wed Apr 13 2022
...FLASH FLOOD WARNING FOR EAST CENTRAL BARRY, CENTRAL CHRISTIAN AND
CENTRAL STONE COUNTIES HAS BEEN REPLACED WITH A FLOOD WARNING...
Rapidly rising water levels are no longer expected. However residual
flooding will continue through the afternoon.
LAT...LON 3688 9363 3699 9338 3703 9328 3704 9313
3699 9310 3683 9314 3681 9319 3682 9324
3682 9326 3682 9331 3681 9330 3677 9331
3660 9360
$$
MMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 13, 6:38 AM CDT, 3 hours earlier.
Area forecast discussion, Apr 13, 6:38 AM CDT, 3 hours before
Area Forecast Discussion National Weather Service Springfield MO 638 AM CDT Wed Apr 13 2022 Key Messages: 1. Storms ahead of a cold front moving into southeast Kansas and Missouri will begin to intensify 7am-10am as large scale lift increases with an approaching upper trough resulting in weakening capping. 2. Storms should grow upscale with the increased lift this morning. Overall storm organization looks to be linear along the front with embedded bows/qlcs segments embedded within the line today. 3. Best chances for severe storms will be in the enhanced-moderate SPC outlook 10am-6pm (for our cwfa) in areas where moderate instability and increased low level and deep layer vertical shear combine. This will add to the potential for embedded supercell/rotating updrafts within or ahead of the line in discrete storms can develop. Damaging winds-tornadoes-large hail will also be possible with these storms. 4. Localized flash flooding will be possible where storms can train in a southwest-northeast fashion along the front with the best chances late this morning and this afternoon. 4. Much cooler weather is expected behind the front. Could see some frost tonight with lows in the 30s. 5. Unsettled and cool weather is expected this weekend. Cool weather is expected to continue through early next week. .SHORT TERM...(Today and tonight) Issued at 222 AM CDT Wed Apr 13 2022 Gusty south winds have occurred overnight and will continue today ahead of a storm system and cold front moving into the Midwest. Not planning on a wind advisory, but could see some non-convective gusts of around 35-40 mph this morning and early this afternoon. Line of outflow dominate convection extends from just east of the KC Metro into eastern/southeast KS at 220am. Seeing some 40-45 mph gusts with the outflow wind shift line but convection has been trailing the outflow quite a bit and is considered non-severe at this time. Near-term guidance indicates an uptick in convection over the next 2-4 hours over southeast KS/northeast OK as the nose of a strong low level jet moves into the area. It looks to still be elevated through 12z. The outflow boundary now near KJLN to KRAW will shift southeast this morning followed quickly by the synoptic cold front. Guidance seems to focus reinvigorated convection later this morning on the left over outflow boundary reinforced by the cold front as it catches up to the prefrontal trough/outflow. Approaching upper trough to our west will be preceded by strengthening mid-upper level winds and height falls w/increasing deep layer shear late this morning and afternoon. Lift coupled with prefrontal moderate instability-mlcape values of 1500-2000j/kg and 45kt deep layer shear will support all modes of severe storms. Guidance suggests a hybrid linear qlcs-supercell mode will be possible given increasing vertical shear. Overall low level winds will be a bit veered initially, but backing low level winds with some guidance is indicated toward 18z-20z which may increase a tornado risk, especially if discrete convection can develop just ahead of the line. Will have to watch flash flood potential as storms grow upscale later this morning and this afternoon. A quick 2 inches of rain will be possible which would cause some short term flooding issues. Storm press east of the area late this afternoon. Temperatures will take quite a drop and are expect low to fall into the low/mid 30s tonight. May have to take a look at a frost advisory with a clear sky and diminishing winds. .LONG TERM...(Thursday through Tuesday) Issued at 149 AM CDT Wed Apr 13 2022 Overall well below normal temperatures are expected during this period. Thursday: Dry/cool with high pressure building south into the area early in the day. Sfc high shifts east of the area later in the day. Friday: Zonal flow low amplitude shortwave will support a sfc wave moving into OK with a warm front setting up to our south over AR. Will see increasing rain chances, maybe a rumble of thunder. Weekend: A couple of waves will move across the southern tier of the U.S. with some light rain possible favoring far southern MO. Cold 1030mb sfc high over the Midwest will keep a chilly air mass locked in over the region. Monday-Tuesday: More cool weather. Pattern continues to favor another Canadian sfc high moving into the Midwest during this period. Coldest night might be Monday night with NBM guidance indicating lows in the 30s. Beyond Tuesday: General guidance trends indicate warming trend during the mid/late week period next week. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 632 AM CDT Wed Apr 13 2022 KSGF/KJLN/KBBG tafs: Showers/tstms will occur ahead of a cold front today. Will see MVFR/IFR at times, with IFR ceilings expected trailing behind the cold front. Gusty winds will occur with the front then diminish later in the period with high pressure. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...DSA
Hazardous weather outlook, Apr 13, 6:52 AM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 652 AM CDT Wed Apr 13 2022 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141200- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 652 AM CDT Wed Apr 13 2022 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated tornado risk. Limited hail risk. Elevated thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Limited non thunderstorm wind risk. Elevated frost risk. DISCUSSION... Storms over southwest Missouri early today are expected to gradually intensify this morning with severe storms possible. The overall best chances for severe storms will be in the southern and eastern portion of the outlook area. Damaging winds of over 60 mph, large hail, and tornadoes will be possible with thunderstorms. Some areas will pick up a quick 1 to 2 inches of rain and some brief flash flooding will be possible where storms can train over the same areas. Strong non-thunderstorm winds will occur today with gusts of 30 to 40 mph possible Colder air moving in tonight with high pressure and diminishing winds will allow frost to develop, especially in low lying areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated non-severe storms will be possible Friday. Much cooler than normal weather is expected and some areas of nighttime frost will be possible during this period. .SPOTTER INFORMATION STATEMENT... Storms are intensifying now. Spotter activation will be needed today. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Special weather statement, Apr 13, 8:01 AM CDT, 1 hour 37 minutes before
Special Weather Statement National Weather Service Springfield MO 801 AM CDT Wed Apr 13 2022 MOZ102-103-131345- Barry MO-Stone MO- 801 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE AND BARRY COUNTIES UNTIL 845 AM CDT... At 800 AM CDT, Doppler radar was tracking a strong thunderstorm 7 miles southeast of Cassville, moving northeast at 45 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Other storms across northwest Arkansas will move into teh area. Locations impacted include... Table Rock Lake, Roaring River State Park, Cassville, Kimberling City, Shell Knob, Reeds Spring, Seligman, Exeter, Branson West, Galena, Washburn, Mccord Bend, Golden, Emerald Beach, Eagle Rock, Blue Eye, Chain-O-Lakes, Arrow Point, Coney Island and Cape Fair. LAT...LON 3650 9407 3671 9407 3684 9336 3650 9337 TIME...MOT...LOC 1300Z 239DEG 38KT 3661 9377 Raberding
Special weather statement, Apr 13, 8:34 AM CDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Springfield MO 834 AM CDT Wed Apr 13 2022 MOZ096-097-105-131415- Douglas MO-Ozark MO-Howell MO- 834 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OZARK...SOUTHEASTERN DOUGLAS AND NORTHWESTERN HOWELL COUNTIES UNTIL 915 AM CDT... At 833 AM CDT, Doppler radar was tracking a strong thunderstorm over Gainesville, or 19 miles northeast of Bull Shoals, moving northeast at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Gainesville, Pomona, Hardenville, Siloam Springs, Brixey, Sycamore, Willhoit, Dora, Rockbridge and Zanoni. LAT...LON 3650 9247 3661 9259 3703 9219 3689 9179 TIME...MOT...LOC 1333Z 224DEG 43KT 3663 9244 Raberding
Local storm report, Apr 13, 9:01 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
901 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 AM HEAVY RAIN 1 E BOLIVAR 37.62N 93.39W
04/13/2022 M1.15 INCH POLK MO CO-OP OBSERVER
24HR RAINFALL TOTAL.
&&
TEOSpecial weather statement, Apr 13, 9:03 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Springfield MO
903 AM CDT Wed Apr 13 2022
MOZ090-091-095-131430-
Greene MO-Webster MO-Christian MO-
903 AM CDT Wed Apr 13 2022
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WEBSTER...EASTERN
CHRISTIAN AND SOUTHEASTERN GREENE COUNTIES UNTIL 930 AM CDT...
At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ozark, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Southeastern Springfield, Nixa, Ozark, Rogersville, Sparta,
Highlandville, Fremont Hills, Christian Center, Oldfield, Linden,
Bruner and Selmore.
LAT...LON 3698 9332 3716 9321 3712 9279 3706 9289
3707 9290 3706 9290 3687 9322
TIME...MOT...LOC 1403Z 224DEG 43KT 3699 9317
RaberdingLocal storm report, Apr 13, 9:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 AM CDT WED APR 13 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 1 SE CAMDENTON 38.00N 92.73W
04/13/2022 M1.27 INCH CAMDEN MO MESONET
MESONET STATION FW2066 CAMDENTON THREE HOUR
PRECIPITATION TOTAL.
&&
TEOSpecial weather statement, Apr 13, 9:34 AM CDT, 4 minutes before
Special Weather Statement National Weather Service Springfield MO 934 AM CDT Wed Apr 13 2022 MOZ102>104-131500- Barry MO-Taney MO-Stone MO- 934 AM CDT Wed Apr 13 2022 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TANEY...STONE AND SOUTHEASTERN BARRY COUNTIES UNTIL 1000 AM CDT... At 934 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles southwest of Galena to near Kimberling City to 7 miles north of Grandview. Movement was east at 70 mph. Penny size hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Branson, Lake Taneycomo, Table Rock Lake, Table Rock State Park, Hollister, Silver Dollar City, Kimberling City, Forsyth, Merriam Woods, Shell Knob, Reeds Spring, Rockaway Beach, Bull Creek, Indian Point, Branson West, Galena, Mccord Bend, Table Rock, Kirbyville and Blue Eye. LAT...LON 3681 9311 3650 9312 3651 9360 3681 9361 TIME...MOT...LOC 1434Z 268DEG 62KT 3671 9353 3661 9351 3653 9357 Raberding
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:46 AM CDT | Special Weather Statement | SGF | Polk | 44 min |
| Apr 13, 6:54 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Polk | 51 min |
| Apr 13, 7:28 AM CDT | Special Weather Statement | SGF | Camden, Miller | 47 min |
| Apr 13, 7:58 AM CDT | Flash Flood Warning | SGF | Barry, McDonald | 5 hr |
| Apr 13, 8:01 AM CDT | Special Weather Statement | SGF | Barry, Stone | 44 min |
| Apr 13, 8:34 AM CDT | Special Weather Statement | SGF | Ozark | 41 min |
| Apr 13, 8:46 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 18 more | 8 min |
| Apr 13, 8:52 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Greene, Hickory, Laclede, Miller and 2 more | 6 hr |
| Apr 13, 8:54 AM CDT | Flood Watch | SGF | Barry, Camden, Christian, Dallas, Dent, Douglas and 20 more | 10 hr |
| Apr 13, 9:03 AM CDT | Special Weather Statement | SGF | Christian | 27 min |
| Apr 13, 9:34 AM CDT | Special Weather Statement | SGF | Stone | 26 min |
| Apr 13, 10:08 AM CDT | Special Weather Statement | SGF | Ozark, Taney | 52 min |
| Apr 13, 10:09 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Dallas, Douglas, Greene, Laclede and 5 more | 33 min |
| Apr 13, 10:21 AM CDT | Special Weather Statement | SGF | Douglas, Texas, Wright | 39 min |
| Apr 13, 10:30 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark, Texas, Wright | 60 min |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 57 min |
| Apr 13, 10:42 AM CDT | Flash Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 3 hr |
| Apr 13, 11:11 AM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Greene, Hickory, Polk | 3 hr |
| Apr 13, 11:28 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Ozark, Shannon, Texas | 62 min |
| Apr 13, 12:49 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Oregon, Ozark, Shannon, Texas and 1 more | 6 hr |
| Apr 13, 1:10 PM CDT | Areal Flood Warning | SGF | Barry, McDonald | 6 hr |
| Apr 13, 1:18 PM CDT | Areal Flood Warning | SGF | Christian, Stone | 6 hr |
| Apr 13, 1:36 PM CDT | Flash Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas, Wright | 5 hr |
| Apr 13, 2:05 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Ozark, Stone, Taney, Webster and 1 more | 5 hr |
| Apr 13, 2:34 PM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 17 hr |
| Apr 13, 3:21 PM CDT | Areal Flood Warning | SGF | McDonald | 20 hr |
| Apr 13, 4:03 PM CDT | River Flood Warning | SGF | Pulaski | 36 hr |
| Apr 13, 6:10 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald, Newton, Stone | 22 hr |
| Apr 13, 6:17 PM CDT | Areal Flood Warning | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 20 hr |
| Apr 13, 6:21 PM CDT | Areal Flood Warning | SGF | Dent, Laclede, Phelps, Pulaski, Shannon, Texas and 1 more | 20 hr |
Nearby
Flash Flood Warnings in Missouri, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.